MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT205
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility, that the rt380 adult dual heated evaqua2 breathing circuit was leaking.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare are currently in the process of obtaining further information regarding the reported event.We have also requested the return of the subject rt205 adult ventilator circuit to f&p healthcare new zealand for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility, that the rt205 adult ventilator circuit single heated with mr290 auto feed chamber, was leaking during patient use.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Corrections: section g4: the rt205 adult ventilator circuit is not sold in the usa, but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Method: the subject rt205 adult ventilator circuit was returned to fisher & paykel (f&p) healthcare for evaluation in new zealand where it was visually inspected and analysed.Results: visual inspection of the returned rt205 adult ventilator circuit identified no notable damage.Leak testing identified that the water trap bowl was not fully engaged with the water trap top resulting in a leak.The bowl appeared to be bulging outward around the locking surface.Conclusion: the reported leak was confirmed and is most likely attributable to a manufacturing-related factor.The water trap of the rt205 adult ventilator circuit consists of two parts, a lid and a bowl, which can be separated to allow the user to empty the water trap.The user instructions for the rt205 adult ventilator circuit states the following: - check all connections are tight before use.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23669138
Report Number9611451-2025-01712
Device Sequence Number18570852
Product Code BZE
UDI-Device Identifier09420012430410
UDI-Public(01)09420012430410(10)2103866656(11)250717(17)300717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT205
Device Catalogue NumberRT205
Device Lot Number2103866656
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown